# SDR REXA2012040300415

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 17,213 hours, 14,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 76.161 HAS CORROSION IN NON-CRITICAL AREA 0.001" AND AT WS 95.95 (HOLE 6) HAS CORROSION IN CRITICAL AREA.  REPAIRED IAW REO 601R-57-21-030 REV H.
